MY FIANCE AND FAMILY HAVE A HISTORY OF DRUG ABUSE. HE STOPPED DOING COCAINE A WHILE AGO BUT NOW HE IS INTO PILLS. LETS ADD THAT HIS BROTHER PUT HIMSELF IN A COMA FOR TAKING A TON OF PILLS.
I THINK THAT HE IS TAKING VICODIN? AFTER I HAD MY BABIES HE WOULD STEAL MY PERCOSETS. HOW CAN YOU GET HIGH FROM THESE PILLS? WHEN HE TAKES THEM HE IS HYPER.. IT REMINDS ME OF HIS BROTHER WHEN HE WAS ON HEROIN. THE NEXT DAY I GET SCREAMED AT, PUT DOWN. I THINK THAT HE IS DEPRESSED AND THIS IS THE ONLY WAY THAT HE THINKS HE WILL GET BETTER. I AM SO FED UP ALREADY. I LOVE HIM, BUT THIS HAS BEEN GOING ON FOR 6 YRS. HELP
Hi there..welcome..I have found with my own self that the pills I was taking caused my to be aggravated much more easily. Vicodin and heroin are both opiates..But I would certainly think that they are different.I have never used heroin but I'm sure someone will be along to better answer..If you take enough of the pills you will get high..but the highs come less and less so the addict will take more and more to try and achieve the high they once got from taking them. You said there is a long history of drug abuse with him and his family. You can not change him. He has to want to. I read he is your fiance..You may want to reconsider or at least hold off until some things get straight. I know you love him and it is hard when we love someone that is on drugs..But it will only get worse until HE decides and recognizes his own problem. I am sorry you are going through this. I wish the best of luck to you..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.